Is there a statin that does not cause muscle ache?

All may do it. The vast majority of patients on any currently approved statin at recommended doses have no muscle aches. At high doses, all statins likely may produce myalgias, but some patients are exquisitely sensitive to even minimal doses. Cutting the dose (not stopping) may alleviate the symptoms, or trying an alternate statin may help. Non-statin therapies (and future agents) may be effective options.

Related Questions

Should co q 10 be taken with statin drugs to help with side effect of muscle aches?

With caution. Statins (I checked for atorvastatin and pravastatin specifically) "decrease levels of coenzyme 10 by an unspecified interaction mechanism". This is considered to be a "minor or non-significant interaction." http://reference.medscape.com/drug-interactionchecker Hope that helps. Read more...

Just stopped taking statins due it muscle aches is it now safe to take red yeast rice?

Maybe. Not sure which statin you were on nor the dose of the one you discontinued. But "red yeast rice" actually contains a low dose of a statin. Look at the active ingredients. Alot of people donot realise that red yeast rice has a statin in it, albeit a low dose. Before you start red yeast rice, therefore, get a baseline if CPK value. Read more...